Skip to Content

Carvedilol - has anyone experienced tingling in the face or lips from this med?

Responses (1)

Jhenry93 25 May 2015

That is not a normal side effect. How long have you been on the medication? Is this feeling down a side of your body or limb?

Justin,
Pharmacy Technician | Nursing Student

triggy 26 May 2015

2 days. doctor took me off metoprolol and put me on losartan and carvedilol for a heart valve issue. I got some tingling in my lips and face shortly after taking this med this morning and wondered if it was the meds or my heart valve causing the problem.

triggy 26 May 2015

It did get better after eating breakfast but then I had a low-grade headache most of the day. Tylenol solved the headache problem and the tingling went away. Hope it wasn't the meds or the heart valve.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions